Pacific Journal of Mathematics
- Pacific J. Math.
- Volume 159, Number 1 (1993), 127-138.
The flow space of a directed $G$-graph.
Pacific J. Math. Volume 159, Number 1 (1993), 127-138.
First available in Project Euclid: 8 December 2004
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 46L05: General theory of $C^*$-algebras
Secondary: 19K99: None of the above, but in this section 46L10: General theory of von Neumann algebras 46L80: $K$-theory and operator algebras (including cyclic theory) [See also 18F25, 19Kxx, 46M20, 55Rxx, 58J22]
Paschke, William L. The flow space of a directed $G$-graph. Pacific J. Math. 159 (1993), no. 1, 127--138.https://projecteuclid.org/euclid.pjm/1102634382